Menu  
Quality Drugs
Top Sexual dysfunction:
Sexual dysfunction Treatment:
   
Search Sexual dysfunction
function of bullford tablet | 4 hours sleeping liquid | y gra 100 tablet said effect Hindi | bullfod tablet | y- gra | bullford 100 teblet details in hindi | bullford tablet uses in hindi | sildigra 100 | bulford tablet uses in hindi | medication use for behoshi | ygra gold teblet use in hindi | sleeping | doxiford capsule | doxiford tablats how to use | viagra performan list | best medicine for behoshi | penagratablet | wagra capsul | sild | Y Gra100 bullford detail in hindi | Y Gra Tavllat 100 who r you work | name the behoshi medicine | ygra gold 288 hindi | behoshe drug | bullford medicine use for | bullford tablte | tab bullford details hindi | Response of Y-Gra 100 after sperm ejaculation | bullford marathi | chemical used for behoshi
Find Treatments
Sexual dysfunction

 

 
 
 
People's Pharmacy: Statins and decreased libido



People's Pharmacy: Statins and decreased libido
I have taken statins to lower my cholesterol. Decreased libido was one of the many side effects I experienced. As things happen gradually, I hadn't fully taken note of how my normal nighttime erections had virtually ceased.
During the first week after I stopped the statin, I had a sexual awakening like I was a teenager again. Any comment?

A: We have heard from other readers that statins (Crestor, Lipitor, lovastatin, simvastatin, etc.) may sometimes contribute to sexual difficulties, and research confirms this (Drug Safety, July 2009).

More recently, Italian researchers have reported a link between statin therapy and hypogonadism (reduced testosterone). Interfering with the production of cholesterol seems to alter hormone synthesis (Journal of Sexual Medicine, April 2010).

Q: I have had terrible trouble trying to stop taking Zyrtec (the generic is cetirizine). After using this antihistamine for about three years while having allergy shots, I first attempted to stop taking it in preparation for allergy testing. Within three days, my entire body itched. It was so horrible that I was crying and preparing to go to the hospital for relief.

Confused by the relentless itching, I forgot and took a Zyrtec by accident. Lo and behold, before I could get dressed and get in the car, my symptoms were GONE. Now, seven years later, I have tried unsuccessfully at least 10 times to quit this drug, and the reaction is more severe each time.

Today, while I was researching this problem online, I found a community of thousands of people who have had the same problems I have. There should be better warnings about this withdrawal problem.

A: Cetirizine is often used to treat itching due to allergies, but the withdrawal phenomenon you and other patients have experienced is not included in the medical literature.

Please discuss this problem with a dermatologist. She might have a solution to weaning off this antihistamine, perhaps with a short course of corticosteroids.

People have tried a number of ways to overcome the chronic and nearly intolerable itching that may begin shortly after discontinuing cetirizine. Some people report that a gradual reduction in dose helps a bit and that after about two weeks, the itching slowly recedes and eventually disappears.

Q: I have read about people having trouble with memory while taking drugs for overactive bladder. Pelvic floor exercises, also known as Kegel exercises, may be a safe and effective therapy for those with bladder problems.

A: Kegel exercises are often recommended for better bladder control (Gerontology, June 2008). To learn which muscles to exercise, try stopping a stream of urine midflow. These muscles should be contracted for three seconds and relaxed for three seconds. Do sets of 10 from three to a dozen times daily.